# SDR 96ZZZX2387

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83032
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC1688
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 2701
- Condition: Cracked
- Location: Lt Front Spar
- Part time: 3,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISMANTLED LEFT WING FOR THE PURPOSE OF RECOVERING.  AS A PRECAUTION, THE WING SPAR ATTACHMENT FITTINGS WERE MAGNAFLUXED.  THE LEFT FRONT WING SPAR ATTACHMENT FITTING WAS FOUND TO HAVE SEVERAL IMPERFECTIONS IN THE WELDED AREA OF BOTH THE TOP AND BOTTOM GUSSETS.  THE FITTING WAS REPLACED WITH A NEW PART.  IT APPEARS SOME OF THE IMPERFECTIONS ARE FROM PITTING (CORROSION) AND SOME ARE VERY SMALL CRACKS.  RECOMMEND NDT AT EACH TIME OF RECOVERING OR REBUILDING AFTER WING IMPACT OF ROLL-OVER DAMAGE.
